Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 701074, 5 pages
http://dx.doi.org/10.1155/2014/701074
Research Article

Multiple-Decision Procedures for Testing the Homogeneity of Mean for Exponential Distributions

Department of Statistics, Feng Chia University, No. 100, Wenhua Road, Xitun District, Taichung City 407, Taiwan

Received 25 June 2014; Accepted 4 August 2014; Published 19 August 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Han-Ching Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Gupta and D. Y. Huang, “A note on optimal subset selection procedures,” The Annals of Statistics, vol. 8, no. 5, pp. 1164–1167, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Lin and S. S. Gupta, Multiple decision theory: Ranking and selection problems [Ph.D. thesis], Purdue University, 1999.
  3. D. Y. Huang and S. Panchapakesan, “A modified subset selection formulation with special reference to one-way and two-way layout experiments,” Communications in Statistics A: Theory and Methods, vol. 5, no. 7, pp. 621–633, 1976. View at Google Scholar · View at MathSciNet
  4. D. Huang and C. Lin, “Multiple decision procedures for testing homogeneity of normal means with unequal unknown variances,” in Advances in Statistical Decision Theory and Applications, S. Panchapakesan and N. Balakrishnan, Eds., Statistics for Industry and Technology, pp. 253–262, Birkhäuser, Boston, Mass, USA, 1997. View at Google Scholar · View at MathSciNet
  5. C. Lin and D. Huang, “On some multiple decision procedures for normal variances,” Communications in Statistics: Simulation and Computation, vol. 36, no. 1–3, pp. 265–275, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. F. Lawless, Statistical Models and Methods for Lifetime Data, New York, Wiley-Interscience, 2nd edition, 2003. View at MathSciNet
  7. W. B. Nelson, “Graphical analysis of accelerated life test data with the inverse power law model,” IEEE Transactions on Reliability, vol. 21, pp. 2–11, 1972. View at Google Scholar